# SDR MASA2023021700033

- Difficulty date: February 17, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 37,229 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS BATTERIES DRAINED
RECHARGED ALL EMERGENCY LIGHT OPS CHECK GOOD 19783
